MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH
Catalog Number 5950080
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240); Obstruction/Occlusion (2422)
Date of Event 12/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-mar-2015) is considered to be a best estimate.This emdr represents the bard ventrio st (device 2).An additional supplemental emdr was submitted to represent the bard ventralight st mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2014 - patient was diagnosed with recurrent ventral hernia thereby underwent laparoscopic repair with implant of ventralight st (device 1).Per op notes, ¿the omentum and bowel adhesions were lysed.Two hernia defects were identified and reduced.A ventralight st (device 1) was placed and tacked using sutures.¿ (b)(6) 2015 - patient was diagnosed with incarcerated recurrent ventral hernia with pain thereby underwent laparoscopic repair with excision of ventralight st (device 1) and implant of ventrio st (device 2).Per op notes, ¿large amount of adhesions was lysed.Adhesiolysis and enterolysis were performed.The colon adherent to mesh was lysed.The prior mesh (device 1) was excised.Large hernia sacs were identified and excised.A ventrio st (device 2) was placed and sutured.¿ (b)(6) 2020 - patient was diagnosed with multiple recurrent incarcerated ventral hernia and small bowel obstruction thereby underwent open repair with implant of ventrio st (device 3).Per op notes, ¿large hernia sacs were identified and opened.The loops of small bowel were noted and released.The bowel was reduced.The sac was resected.The bowel adherent to abdominal wall was taken down.A ventrio st (device 3) was placed and tacked using optifix.¿.

Brand Name
VENTRIO ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23035523
Report Number1213643-2025-00830
Device Sequence Number21136529
Product Code FTL
UDI-Device Identifier00801741031571
UDI-Public(01)00801741031571(17)170328(10)HUZC0214
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K101920
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2017
Device Catalogue Number5950080
Device Lot NumberHUZC0214
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Initial Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale